# SDR UPS99829103

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3704841501
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 2 MAIN TANK, INBD SIDE OF THE XRS 74 BULKHEAD, THE FWD STR 51 END FITTING IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D AND 51-3-0.
